Loading [MathJax]/jax/output/SVG/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 2010, Volume 55, Issue 2, Pages 250–270
DOI: https://doi.org/10.4213/tvp4200
(Mi tvp4200)
 

This article is cited in 18 scientific papers (total in 18 papers)

On the convergence rate in Lyapunov's theorem

I. S. Tyurin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
References:
Received: 04.06.2009
English version:
Theory of Probability and its Applications, 2011, Volume 55, Issue 2, Pages 253–270
DOI: https://doi.org/10.1137/S0040585X97984760
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: I. S. Tyurin, “On the convergence rate in Lyapunov's theorem”, Teor. Veroyatnost. i Primenen., 55:2 (2010), 250–270; Theory Probab. Appl., 55:2 (2011), 253–270
Citation in format AMSBIB
\Bibitem{Tyu10}
\by I.~S.~Tyurin
\paper On the convergence rate in Lyapunov's theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 2
\pages 250--270
\mathnet{http://mi.mathnet.ru/tvp4200}
\crossref{https://doi.org/10.4213/tvp4200}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2768904}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 2
\pages 253--270
\crossref{https://doi.org/10.1137/S0040585X97984760}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000291205300004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959294289}
Linking options:
  • https://www.mathnet.ru/eng/tvp4200
  • https://doi.org/10.4213/tvp4200
  • https://www.mathnet.ru/eng/tvp/v55/i2/p250
  • This publication is cited in the following 18 articles:
    1. Qianqian Zhou, Alexander Sakhanenko, Junyi Guo, “Central limit theorem with rate of convergence under sublinear expectations”, Stochastic Processes and their Applications, 172 (2024), 104353  crossref
    2. Nelson Vadori, Leo Ardon, Sumitra Ganesh, Thomas Spooner, Selim Amrouni, Jared Vann, Mengda Xu, Zeyu Zheng, Tucker Balch, Manuela Veloso, “Towards multi‐agent reinforcement learning‐driven over‐the‐counter market simulations”, Mathematical Finance, 34:2 (2024), 262  crossref
    3. Lutz Mattner, “A convolution inequality, yielding a sharper Berry–Esseen theorem for summands Zolotarev-close to normal”, Theor. Probability and Math. Statist., 2024  crossref
    4. Alexander Bulinski, Nikolay Slepov, “Sharp Estimates for Proximity of Geometric and Related Sums Distributions to Limit Laws”, Mathematics, 10:24 (2022), 4747  crossref
    5. N. A. Slepov, “Convergence rate of random geometric sum distributions to the Laplace law”, Theory Probab. Appl., 66:1 (2021), 121–141  mathnet  crossref  crossref  mathscinet  zmath
    6. Pan X., Zhou W.-X., “Multiplier Bootstrap For Quantile Regression: Non-Asymptotic Theory Under Random Design”, Inf. Inference, 10:3 (2021), 813–861  crossref  mathscinet  isi
    7. Mattner L. Shevtsova I., “An Optimal Berry-Esseen Type Theorem For Integrals of Smooth Functions”, ALEA-Latin Am. J. Probab. Math. Stat., 16:1 (2019), 487–530  crossref  mathscinet  isi
    8. I. G. Shevtsova, “Convergence rate estimates in the global CLT for compound mixed Poisson distributions”, Theory Probab. Appl., 63:1 (2018), 72–93  mathnet  crossref  crossref  isi  elib
    9. Zolotukhin A. Nagaev S. Chebotarev V., “On a Bound of the Absolute Constant in the Berry-Esseen Inequality For i.i.D. Bernoulli Random Variables”, Mod. Stoch.-THeory Appl., 5:3 (2018), 385–410  crossref  mathscinet  isi
    10. I. G. Shevtsova, “A moment inequality with application to convergence rate estimates in the global CLT for Poisson-binomial random sums”, Theory Probab. Appl., 62:2 (2018), 278–294  mathnet  crossref  crossref  mathscinet  isi  elib
    11. Shevtsova I., “On the Absolute Constants in Nagaev-Bikelis-Type Inequalities”, Inequalities and Extremal Problems in Probability and Statistics: Selected Topics, ed. Pinelis I., Academic Press Ltd-Elsevier Science Ltd, 2017, 47–102  crossref  mathscinet  isi  scopus
    12. Mattner L. Shevtsova I.G., “An Optimal Berry-Esseen Type Inequality For Expectations of Smooth Functions”, Dokl. Math., 95:3 (2017), 250–253  crossref  mathscinet  zmath  isi
    13. L. Mattner, I.G. Shevtsova, “OPTIMALNOE NERAVENSTVO TIPA BERRI-ESSEENA DLYa INTEGRALOV OT GLADKIKh FUNKTsII, “Doklady Akademii nauk””, Doklady Akademii Nauk, 2017, no. 5, 535  crossref
    14. I. Shevtsova, “On the accuracy of the approximation of the complex exponent by the first terms of its Taylor expansion with applications”, J. Math. Anal. Appl., 418:1 (2014), 185–210  crossref  mathscinet  zmath  isi  elib
    15. Korolev V., Shevtsova I., “An improvement of the Berry–Esseen inequality with applications to Poisson and mixed Poisson random sums”, Scand. Actuar. J., 2012:2 (2012), 81–105  crossref  mathscinet  zmath  isi  elib
    16. Sunklodas J.K., “Some estimates of normal approximation for the distribution of a sum of a random number of independent random variables”, Lith. Math. J., 52:3 (2012), 326–333  crossref  mathscinet  zmath  isi  elib  scopus
    17. V. Yu. Korolev, I. G. Shevtsova, S. Ya. Shorgin, “O neravenstvakh tipa Berri–Esseena dlya puassonovskikh sluchainykh summ”, Inform. i ee primen., 5:3 (2011), 64–66  mathnet
    18. I. S. Tyurin, “An improvement of the residual in the Lyapunov theorem”, Theory Probab. Appl., 56:4 (2011), 693–696  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:616
    Full-text PDF :269
    References:107
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025